Health Concern: Fever;Cold
Warning Text: If sore throat is severe, persists for more than 2 days, is accompaniedor followed by fever, headache, rash, nausea, or vomiting, consult adoctor promptly.;This product contains acetaminophen. Severe liver damage may occur ifthe child takes: more than 5 doses in 24 hours, which is the maximumdaily amount; with other drugs containing acetaminophen.;Taking more than the recommended dose (overdose) could cause serioushealth problems, including liver damage. In case Of accidental overdose,seek professional assistance or contact a poison control centerimmediately. Quick medical attention is critical even if you do notnotice any signs or symptoms.
Inactive Ingredients: Blue 1, carboxymethylcellulose sodium, cellulose, citric acid, flavors,glycerin, purified water, red 33, red 40, sodium benzoate, sorbitol,sucrose, xanthan gum.
Ingredients: Active Ingredients: In Each 5 ml, 1 Teaspoon: Acetaminophen (160 mg), Chlorpheniramine Maleate (1 mg), Dextromethorphan HBr (5 mg), Phenylephrine HCl (2.5 mg). Purpose: Fever Reducer/Pain Reliever, Antihistamine, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Blue 1, Carboxymethylcellulose Sodium, Cellulose, Citric Acid, Flavors, Glycerin, Purified Water, Red 33, Red 40, Sodium Benzoate, Sorbitol, Sucrose, Xanthan Gum.
Active Ingredients: Acetaminophen 160 mg;Chlorpheniramine maleate 1 mg;Phenylephrine hcl 2.5 mg
Instructions: Do not exceed recommended dosage (see overdose warning). This productdoes not contain directions or complete warnings for adult use. Shakewell before using. Find right dose on chart below. If possible, useweight To dose; otherwise, use age. If needed, repeat dose every 4 hourswhile symptoms last. Do not give more than 5 times in 24 hours.Tsp=teaspoon, mL=milliliter. Weight(lb) under 36. age(yr) under 4.dose(tsp or mL) do not use. Weight(lb) 36-47. age(yr) 4-5. dose(tsp orml) do not use unless directed by a doctor. Weight(lb) 48-95. age(yr)6-11. dose(tsp or mL) 2 tsps or 10 mL.